VOL. 14 · NO. 4 | 1962
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 14 (4), (1962)
No abstract available
Articles
Yoshihiro Tashiro
Tohoku Math. J. (2) 14 (4), 317-320, (1962) DOI: 10.2748/tmj/1178244069
KEYWORDS: 53.80
No abstract available
Yasurô Tomonaga
Tohoku Math. J. (2) 14 (4), 321-327, (1962) DOI: 10.2748/tmj/1178244070
KEYWORDS: 57.10
No abstract available
Yasurô Tomonaga
Tohoku Math. J. (2) 14 (4), 328-331, (1962) DOI: 10.2748/tmj/1178244071
KEYWORDS: 57.01
No abstract available
Chen-ung Hsu
Tohoku Math. J. (2) 14 (4), 332-343, (1962) DOI: 10.2748/tmj/1178244072
KEYWORDS: 53.52, 53.80
No abstract available
Yosio Mutô
Tohoku Math. J. (2) 14 (4), 344-362, (1962) DOI: 10.2748/tmj/1178244073
KEYWORDS: 53.80
No abstract available
Ralph Philip Boas Jr.
Tohoku Math. J. (2) 14 (4), 363-368, (1962) DOI: 10.2748/tmj/1178244074
KEYWORDS: 42.11
No abstract available
Shigeo Sasaki
Tohoku Math. J. (2) 14 (4), 369-397, (1962) DOI: 10.2748/tmj/1178244075
KEYWORDS: 53.45, 53.52
No abstract available
Masafumi Okumura
Tohoku Math. J. (2) 14 (4), 398-412, (1962) DOI: 10.2748/tmj/1178244076
KEYWORDS: 53.52
No abstract available
Shoshichi Kobayashi
Tohoku Math. J. (2) 14 (4), 413-415, (1962) DOI: 10.2748/tmj/1178244077
KEYWORDS: 53.72
No abstract available
Shukichi Tanno
Tohoku Math. J. (2) 14 (4), 416-430, (1962) DOI: 10.2748/tmj/1178244078
KEYWORDS: 53.52
No abstract available
I. J. Maddox
Tohoku Math. J. (2) 14 (4), 431-435, (1962) DOI: 10.2748/tmj/1178244079
KEYWORDS: 40.30
No abstract available
Back Matter
Tohoku Math. J. (2) 14 (4), (1962)
No abstract available
Back to Top